# SDR ABXA070042

- Difficulty date: February 10, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 46,013 hours, 39,133 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Part number: 161T11452
- Part serial: CPC0348AT
- Condition: Damaged
- Location: Lt Bogie Pivot
- Part time: 6,472 hours, 2,367 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 2006-07-14, AMENDMENT 39-14541, ABX JOB CARD JEA32100002-001, THE LEFT MAIN LANDING GEAR BOGIE PIVOT PIN WAS FOUND TO HAVE BRONZE TRANSFER.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR BOGIE PIVOT PIN IAW B767 MM.
